Prostate Cancer Survivors

 

YANA - YOU ARE NOT ALONE NOW

PROSTATE CANCER SUPPORT SITE

 

 

Return to Website

This forum is for the discussion of anything to do with Prostate Cancer.
There are only four rules:

  • No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
  • No harvesting e-mail addresses for Spam;
  • No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
  • Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making

Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.

Since this is an International Forum, please specify your location in your post.

General Forum
Start a New Topic 
Author
Comment
View Entire Thread
Re: Manhood issues

Regardless of what the experts say your return to sex as in the your tounger years after prostate cancer treatment is gone. You may return to some sort , but it is not what it used to be. Be glad you don`t have further problems and enjoy your life even it is slightly differnt.
Bob

Re: Manhood issues

Thank you very much pals, in particular Don O and Bob. I was so touched by your comments which almost sent me to tears. I will cherish your advice and try by all means to maintain my PSA to low levels.
Actually, the only thing I have maintained in my lifestyle is exercising, which you guys advised me when I joined the forum. Of course incontinence has remained a nuisance, which I am managing by using pads during the day and diapers at night.
Have a blessed day
fcb

Re: Manhood issues

Dear colleagues,
I brought up this topic for discussion some time back and I accepted your advise on how to go about it.
Recently my urologist tested my testosterone level and it was 5.22 ng/mL, i.e., between 2.27 - 10.30 ng/mL for normal males. According to him, for a PCa patient, my level should be below the 2.27 minimum. So he has put me on Bicalutamide 100 mg and referred me to Oncologists to re-initiate ADT. Apparently my PSA was 0.40 in August.
I don't know what your views are on my latest developments
Regards,
fbc

Re: Manhood issues

fcb:
Based on my experience it is unlikely the Bicalutamide will affect your testosterone level, but it may beneficially affect the progression of your PSA.
It will be interesting to hear what your oncologist(s) decide.
Best wishes Don O.

Re: Manhood issues

Thanks very much Don for your inspiring comments.
But is my PSA level (0.4) alarming at the moment to warrant re-initiation of ADT? I would appreciate your fair comment again. I intend to see my oncologists about mid October, since they operate from the Cancer Diseases Hospital located about 400 km from my home town.
Regards,
fcb

Re: Manhood issues

fcb:
Not sure I can be of much help. In the U. S. generally speaking a PSA score below 4.0 would be non-worrisome, but this is a pre-cancer standard. Also the standard you cite for testosterone is quite different from the U. S. standard of 270 ng/dl to 679 ng/dl.
Something about you urologist's exam prompted him or her to put you on Bicalutamide and advised you to see your oncologists to re-initiate ADT. I am reluctant to question your urologist's judgement.
As much as I would like to help let's leave it to your oncologist(s) to provide you with a second opinion.
Keep us posted.
Best wishes Don O.


Re: Manhood issues

Thanks Don,
I will be seeing my oncologist between 1st and 15th October 2018, i.e., next month. I will update you after the review.
I think 5.22 ng/mml is equivalent to 522 ng/dl
My regards,
fcb

RETURN TO HOME PAGE LINKS